# SDR UPS00833828

- Difficulty date: September 6, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FS 1380 FRAME CORRODED AT LONGERON 36.  REMOVED DAMAGED AREA ACQUIRED MAT ID FOR REPAIR ANGLE DOUBLER STRIP FILLER, FABBED REPAIR PARTS AND HEAT TREATED REPAIR ANGLE, ALODINED AND PRIMED REPAIR PARTS SEALED AND INSTALLED.
